MAUDE Adverse Event Report: GN HEARING A/S RESOUND; PREZA 8

GN HEARING A/S RESOUND; PREZA 8
Model Number PZ862-DRW,PREZA 8,GN RESOUND
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Perforation (2001)
Date of Event 06/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The underside of the preza 862 has a rectangular area cut out for the programming boot.This area has rubbed a sore spot.The user has a known history/weakness in this area with other hearing aids.We report this event as a hcp has been involved and medicine has been prescribed.There's stated no sign of scarring, so no permanent damage and this event is considered unlike to become a serious injury, should it recur.This is a final mdr report.
 
Event or Problem Description
As reported: programming port rubbed sore spot on back of ear.Unsure when it occurred.Hearing device was new in (b)(6) 2020 and is reporting issue now.The underside of the preza 62 device has the rectangular cut-out area for the programming boot.This woman has very thin skin and it has rubbed a sore spot on the back of her ear and she was seen by a physician for antibiotics.The store member reports that this has happened to this member in the past with other brands of hearing aids.Hcp is asking if there is a special work request were we could cover up the rectangular opening to make the back of the aid smooth.Member likes the sound quality of this aid.Member does not want the preza rechargable which is smooth.I told her i will need to check on options for modifying the case.I talked to (b)(6) her isr about options also.Complaint created interpretation: the underside of the preza 862 has a rectangular area cut out for the programming boot.This area has rubbed a sore spot.The user has a known history/weakness in this area with other hearing aids.We report this event as a hcp has been involved and medicine has been prescribed.There's stated no sign of scarring, so no permanent damage and this event is considered unlike to become a serious injury, should it recur.This is a final mdr report.

Brand Name
RESOUND
Common Device Name
PREZA 8
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, copenhagen 2750
DA  2750
MDR Report Key10205206
Report Number3005650109-2020-00020
Device Sequence Number2641131
Product Code OSM
UDI-Device Identifier05708296160570
UDI-Public05708296160570
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPZ862-DRW,PREZA 8,GN RESOUND
Device Catalogue Number20959905
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2020
Initial Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;